Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 184, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Mar 25, 2021, 8:44 AM CDT for Perry County, Arkansas. It took effect at Mar 25, 2021, 10:45 PM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2021, 8:44 AM CDT (13:44 UTC)
- In effect from
- Mar 25, 2021, 10:45 PM CDT
- Expired
- Mar 27, 2021, 8:21 PM CDT
- In force
- 46 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, AR
The radar
The Little Rock radar (KLZK), 44 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fourche LaFave River near Houston (HUSA4).
- Action stage
- 24.5 ft
- Minor stage
- 25 ft
- Moderate stage
- 32 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07263115, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
970
WGUS44 KLZK 251344
FLWLZK
Flood Warning
National Weather Service Little Rock AR
844 AM CDT Thu Mar 25 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-261345-
/O.NEW.KLZK.FL.W.0184.210326T0345Z-210329T1500Z/
/HUSA4.1.ER.210326T0345Z.210327T0000Z.210328T0900Z.NO/
844 AM CDT Thu Mar 25 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Fourche Lafave River Near Houston.
* From this evening to Monday morning.
* At 7:30 AM CDT Thursday the stage was 23.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Thursday evening to a crest of 26.3 feet Friday evening. It will
then fall below flood stage early Sunday morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time
Date
Fourche Lafave R
Houston 25.0 23.7 Thu 7 AM 25.8 25.9 24.9 26.3 7 PM 3/26
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
Goudsward6 follow-up statements
669
WGUS84 KLZK 251858
FLSLZK
Flood Statement
National Weather Service Little Rock AR
158 PM CDT Thu Mar 25 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-261900-
/O.EXT.KLZK.FL.W.0184.210326T0500Z-210329T1600Z/
/HUSA4.1.ER.210326T0500Z.210327T0000Z.210328T1000Z.NO/
158 PM CDT Thu Mar 25 2021
...The Flood Warning is now in effect until late Monday morning...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* From late tonight to Monday morning.
* At 1:30 PM CDT Thursday the stage was 24.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight Friday morning...then continue rising to a crest of
26.3 feet Friday evening. It will then fall below flood stage
early Sunday morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time
Date
Fourche Lafave R
Houston 25.0 24.0 Thu 1 PM 26.1 25.8 24.7 26.3 7 PM 3/26
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
55598
WGUS84 KLZK 260101
FLSLZK
Flood Statement
National Weather Service Little Rock AR
801 PM CDT Thu Mar 25 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-270115-
/O.EXT.KLZK.FL.W.0184.210326T0432Z-210329T1600Z/
/HUSA4.1.ER.210326T0432Z.210327T0600Z.210328T1000Z.NO/
801 PM CDT Thu Mar 25 2021
...The Flood Warning is now in effect until late Monday morning...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* From this evening to Monday morning.
* At 7:30 PM CDT Thursday the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening...and continue rising to a crest of 26.7 feet early
Saturday morning. It will then fall below flood stage early Sunday
morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time
Date
Fourche Lafave R
Houston 25.0 24.5 Thu 7 PM 26.6 26.0 23.5 26.7 1 AM 3/27
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
62897
WGUS84 KLZK 261541
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1041 AM CDT Fri Mar 26 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-271545-
/O.EXT.KLZK.FL.W.0184.000000T0000Z-210330T0300Z/
/HUSA4.1.ER.000000T0000Z.210327T1200Z.210328T2100Z.NO/
1041 AM CDT Fri Mar 26 2021
...The Flood Warning is now in effect until late Monday evening...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* Until Monday evening.
* At 9:30 AM CDT Friday the stage was 25.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 26.2 feet
tomorrow morning. It will then fall below flood stage Sunday
afternoon.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time
Date
Fourche Lafave R
Houston 25.0 25.5 Fri 9 AM 26.1 25.1 24.3 26.2 7 AM 3/27
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
53022
WGUS84 KLZK 270057
FLSLZK
Flood Statement
National Weather Service Little Rock AR
757 PM CDT Fri Mar 26 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-280100-
/O.EXT.KLZK.FL.W.0184.000000T0000Z-210330T1800Z/
/HUSA4.1.ER.000000T0000Z.210326T2130Z.210329T1200Z.NO/
757 PM CDT Fri Mar 26 2021
...The Flood Warning is now in effect until early Tuesday
afternoon...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* Until Tuesday afternoon.
* At 7:30 PM CDT Friday the stage was 25.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain near a crest of 25.6
feet through just after midnight early Saturday morning. It will
then fall below flood stage Monday morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time
Date
Fourche Lafave R
Houston 25.0 25.6 Fri 7 PM 25.5 25.2 24.5 25.6 1 AM 3/27
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
62927
WGUS84 KLZK 271634
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1134 AM CDT Sat Mar 27 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-281645-
/O.CON.KLZK.FL.W.0184.000000T0000Z-210330T1800Z/
/HUSA4.1.ER.000000T0000Z.210326T2130Z.210329T1200Z.NO/
1134 AM CDT Sat Mar 27 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* Until Tuesday afternoon.
* At 7:30 PM CDT Friday the stage was 25.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 25.6 feet
early this morning. It will then fall below flood stage Monday
morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time
Date
Fourche Lafave R
Houston 25.0 25.6 Fri 7 PM 25.1 25.0 23.7 25.6 1 AM 3/27
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
Cavanaugh212
WGUS84 KLZK 280121
FLSLZK
Flood Statement
National Weather Service Little Rock AR
821 PM CDT Sat Mar 27 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
ARC105-280230-
/O.CAN.KLZK.FL.W.0184.000000T0000Z-210328T0121Z/
/HUSA4.1.ER.000000T0000Z.210326T2130Z.210329T1200Z.NO/
821 PM CDT Sat Mar 27 2021
...The Flood Warning for the Fourche Lafave River Near Houston has
been cancelled...
The Flood Warning is cancelled for
the Fourche Lafave River Near Houston.
* At 7:30 PM CDT Saturday the stage was 24.9 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to a crest of 24.9 feet
just after midnight tonight.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time
Date
Fourche Lafave R
Houston 25.0 24.9 Sat 7 PM 24.9 24.0 22.1 Slowly Falling
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
CondryWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 25, 6:38 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 25, 6:38 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 638 AM CDT Thu Mar 25 2021 .AVIATION...Updated w/ a discussion for the 25/12Z TAFs SCT SHRA/TS were noted on radar imgry over much of the state Thurs morning. Through the PD, SHRA/TSRA are fcst across the region as sfc low pressure moves from W to E through the state. IFR CIGs/VIS will lkly accompany precip and prevail through the first half of the PD. Notably a wind shift will accompany the passage of the low as a cold frnt moves in from the W, w/ winds of 15-20 kts and wind gusts of 25+ kts Thurs afternoon. As the cold frnt moves from W to E, CIGs should improve to VFR over Srn AR while Nrn AR will remain MVFR. /232/ && .PREV DISCUSSION...(ISSUED 354 AM CDT Thu Mar 25 2021) SHORT TERM...Today Through Friday Night Recent radar mosaic imgry depicted widespread precipitation with some localized heavier rainfall, however IR imgry was not indicative of very cold cloud tops and most ongoing precip remains somewhat benign for now. Sfc obs and mesoanalysis data suggest a weak area of cyclonic flow is currently centered over Ern TX, and a meandering warm frnt draped from S/Wrn AR towards the AR/TN/MS border region. Today, an H500 shortwave trof is progged to quickly move E/wrd over the Srn Cntrl US and trigger an enhanced low-lvl mass response. Sfc cyclonic flow will intensify as upper-lvl divergence comes into phase w/ this sfc feature. The sfc low will quickly lift N/E over the MS River Delta region w/ the aforementioned warm frnt following suit. However, given the movement of the sfc low, a very narrow region of the open warm sector is expected to reside over the E- S/Ern portion of the state, wherein the best chances for afternoon thunderstorms will exist later Thurs afternoon. The biggest issue for the svr wx threat over much of AR will be the residual effects of widespread early morning precip. Lingering cloud cover and persisting scattered showers through the morning hours will not provide much opportunity for any substantial diurnal heating and destabilization, however hi-res model guidance still suggests a plume of ML buoyancy in excess of 1500 J/kg may be present over portions of S/Ern and far Ern AR later this afternoon. W/ synoptic forcing for ascent prevalent and persistent WAA, some isolated thunderstorm development will be possible over the narrow region of the warm sector that remains in AR...and given the favorable low-lvl veering vertical wind profiles, rotating updrafts cannot be ruled out with all three severe hazards possible including damaging hail, strong winds, and some tornadic activity. However, the window for organized severe weather over portions of S/Ern and Ern AR is still limited and conditional. Later Thurs afternoon, as the sfc low exits to the N/E, a strong cold frnt will move across the state from W to E, where strong and gusty winds will become more widespread...e.g. winds of 15-20 mph and gusts in excess of 25-30 mph. As the frnt moves through, development of thunderstorms cannot be ruled out, however upscale growth will lkly dominate storm progression and limit the widespread svr threat. The frnt should clear the Ern portion of the state by Thurs night, and gusty winds should subside during the overnight period into Fri morning. Sfc high pressure will settle over the region and promote settled condns through the remainder of the short term. LONG TERM...Saturday Through Wednesday An unsettled pattern is expected in the long term, with precipitation ongoing as the period begins. Showers/islolated thunderstorms are in the forecast Saturday and Saturday night ahead of an incoming cold front in the Plains. The front will be followed by a brief period of dry weather and high pressure Sunday into early Monday. The aforementioned front will stall along the Gulf Coast, but will head back to the north as a warm front Monday/Tuesday. A new cold front will be on our doorstep from the west late Tuesday into Wednesday with another chance of showers. The pattern does not suggest much in the way of severe weather or flooding in the coming days. Temperatures will be at/above normal overall, and maybe a little below normal toward the end of the period behind the second cold front. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...GREEN
Hazardous weather outlook, Mar 25, 4:01 AM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 401 AM CDT Thu Mar 25 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-260915- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 401 AM CDT Thu Mar 25 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Thursday, scattered rain and a few thunderstorms will persist across the Natural State through the morning hours. Later on, a limited window for organized severe weather will exist during the afternoon to late evening time frame...particularly for eastern and southeastern Arkansas, where all severe hazards will be possible including large hail, damaging winds, and perhaps a tornado or two. Thursday afternoon, a cold front will move from west to east across the state, and strong winds will become prevalent around the region with winds of 15-20 mph and gusts in excess of 25-30 mph. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday Chances for widespread rain and a few thunderstorms will be possible across the state again on Saturday as another cold front approaches the region. Otherwise, no hazardous weather is anticipated. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/46
In the hours before
Special weather statement, Mar 25, 3:50 AM CDT, 4 hours 54 minutes before
Special Weather Statement National Weather Service Little Rock AR 350 AM CDT Thu Mar 25 2021 ARZ022-023-031-038-250930- Pope AR-Van Buren AR-Yell AR-Conway AR- 350 AM CDT Thu Mar 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN BUREN...NORTHERN CONWAY...NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES UNTIL 430 AM CDT... At 350 AM CDT, Doppler radar was tracking a strong thunderstorm near Pottsville, or near Russellville, moving northeast at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Russellville... Dardanelle... Atkins... Pottsville... Dover... London... Hector... Carden Bottoms... Happy Bend... Claude... Cleveland... Hattieville... Middleton... Lanty... Jerusalem... Galla Creek WMA... St. Vincent... Blick... Taral... Lake Dardanelle... LAT...LON 3510 9305 3532 9325 3566 9264 3539 9247 TIME...MOT...LOC 0850Z 234DEG 35KT 3528 9302 Goudsward
Special weather statement, Mar 25, 7:25 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
725 AM CDT Thu Mar 25 2021
ARZ043-044-054-251300-
Pulaski AR-Hot Spring AR-Saline AR-
725 AM CDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE...
NORTHEASTERN HOT SPRING AND CENTRAL PULASKI COUNTIES UNTIL 800 AM
CDT...
At 724 AM CDT, Doppler radar was tracking a strong thunderstorm near
Traskwood, or 9 miles southwest of Benton, moving northeast at 40
mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Little Rock... Benton...
West Little Rock... Bryant...
Southwest Little Rock... Haskell...
Shannon Hills... Traskwood...
Otter Creek... Chenal Valley...
Mabelvale... Salem in Saline County...
Ironton... Geyer Springs...
East End... Alexander...
Baseline... Bauxite...
Avilla... Shaw...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3461 9226 3439 9275 3450 9283 3450 9279
3454 9279 3482 9246
TIME...MOT...LOC 1224Z 231DEG 33KT 3449 9272
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:02 PM CDT | River Flood Advisory | LZK | Prairie | 21 days |
| Mar 24, 9:03 PM CDT | River Flood Advisory | LZK | Prairie, White, Woodruff | 21 days |
| Mar 24, 10:31 PM CDT | Severe Thunderstorm Warning | LZK | Pike | 44 min |
| Mar 24, 10:52 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 38 min |
| Mar 24, 11:23 PM CDT | Special Weather Statement | LZK | Clark | 52 min |
| Mar 24, 11:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 49 min |
| Mar 24, 11:56 PM CDT | Flash Flood Warning | LZK | Montgomery, Pike | 2 hr |
| Mar 25, 12:05 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline, Yell | 19 min |
| Mar 25, 12:10 AM CDT | Special Weather Statement | LZK | Hot Spring | 50 min |
| Mar 25, 12:15 AM CDT | Special Weather Statement | LZK | Polk | 45 min |
| Mar 25, 12:16 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Saline | 44 min |
| Mar 25, 1:32 AM CDT | Special Weather Statement | LZK | Prairie | 28 min |
| Mar 25, 1:35 AM CDT | Special Weather Statement | LZK | Jefferson | 25 min |
| Mar 25, 1:39 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 34 min |
| Mar 25, 1:48 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke | 27 min |
| Mar 25, 1:55 AM CDT | Special Weather Statement | LZK | Scott | 50 min |
| Mar 25, 3:50 AM CDT | Special Weather Statement | LZK | Pope | 40 min |
| Mar 25, 7:25 AM CDT | Special Weather Statement | LZK | Saline | 35 min |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.